# SDR 04FDEA01530

- Difficulty date: May 29, 2004
- Submitted: June 3, 2004
- Operation: Air carrier
- Aircraft: N68054
- Make and model: Doug DC-10-10F
- Aircraft serial: 47808
- Aircraft time: 53,226 hours, 23,915 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Part number: NRC6041505
- Part serial: 46633
- Condition: Corroded
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING OUTBOARD AILERON LOWER SKIN BULGED /CORRODED AT CENTER HINGED POINT.  REMOVED AND REPLACED LEFT OUTBOARD AILERON IAW DC10 AMM 27-10-02-4.  AILERON RIG TO BE ACCOMPLISHED ON FEDEX ROUTINE OPERATION E 8-5710-7-5005A PT 1.
